# SDR MWEA99761

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 591008425
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR CLOSE OUT WEB JUST BELOW BAYONET WAS CHAFED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
